# SDR SWAA2016041951103

- Difficulty date: March 23, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,422 hours, 34,452 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT LE SKIN CRACKED AT ACTUATOR.  REPAIRED SKIN IAW SRM.
